# SDR FDEA202105051115

- Difficulty date: May 5, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N177FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63108
- Aircraft time: 3,208 hours, 1,530 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Part number: 313T2380839
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 PYLON, INBD LATCH BEAM, 3RD HYDRAULIC LINE STANDOFF FROM FWD SIDE IS CRACKED REMOVED & REPLACED BRACKET IAW BAC DWG 313T2380 REV -
